| Catalog Number |
06P23-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Codes |
Chest Pain (1776); Nausea (1970)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2021, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a discrepant false positive results of 1.36 ng/ml on a (b)(6) female patient with coronary-myocardial bridge - primary; chest pain; chest pain at rest; nausea.There was no additional patient information at the time of this report.Return product is not available for investigation.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the information available that suggested that product was not performing within the variability.The investigation is underway.Per i-stat system manual: art: 714258-00u, reportable range: 0.00 - 50.00, reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results), reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on (b)(6) 2022.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ag (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot a21229c.